Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

June 20, 2021Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Jun 20, 2021, 4:17 PM EDT for Miami-Dade County, Florida. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2021, 4:17 PM EDT (20:17 UTC)
Expired
Jun 20, 2021, 5:15 PM EDT
In force
58 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 41 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2018 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2018 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

415 
WWUS82 KMFL 202017
SPSMFL

Special Weather Statement
National Weather Service Miami FL
417 PM EDT Sun Jun 20 2021
 
FLZ070-071-073-075-202115-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
417 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES
UNTIL 515 PM EDT...

* At 417 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  northeast of Dade-Collier Training Airport to 7 miles northeast of
  Shark Valley Obs Tower. Movement was east at 5 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Dade-Collier Training Airport, Fortymile Bend, Shark Valley Obs
  Tower, Intersection Krome And Kendall Drive, The Hammocks, Big
  Cypress National Preserve and Kendall West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2614 8072 2584 8056 2570 8043 2555 8071
      2591 8105
TIME...MOT...LOC 2017Z 274DEG 6KT 2593 8081 2573 8069 

$$

HVN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 20, 2:50 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 20, 2:50 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Miami FL
250 PM EDT Sun Jun 20 2021

.MESOSCALE UPDATE... (Issued 201 PM EDT Sun Jun 20 2021)

Current GOES-16 visible satellite imagery depicts increasingly
agitated cumulus fields developing along a composite Gulf breeze-
differential heating boundary across inland South Florida and
early convective initiation along the east coast sea breeze over
the east coast metros. Surface observations show temperatures in
the lower 90s with dewpoints in the upper 70s, which combined with
seasonably steep mid-level lapse rates (near 7.5 C/km) is
resulting in a strongly unstable environment (i.e., MLCAPE of 3500
J/kg or greater) across all of South Florida. While deep-layer
flow/shear remains weak, this type of thermodynamic environment
can support locally severe convection and marginally damaging wind
gusts where updrafts become sufficiently tall. Present
indications are that this activity may become most likely over the
northern half of South Florida in the 3PM to 7PM time frame as
convection matures with increasing residence time in the
aforementioned favorable environment.

The strong to extreme buoyancy will also allow for enhanced
stretching of surface-based vorticity, therefore, cannot rule out
a brief landspout if any strong updrafts develop along surface
boundaries this afternoon. The best chance of this activity
appears to be across the Lake Okeechobee and Palm Beach County
region, where a lake or east coast sea breeze could provide
enough surface-based vorticity.

There is plenty of uncertainty regarding how robust convection
will become today (owing to weak larger-scale forcing for ascent),
though the conditionally favorable thermodynamic environment
mentioned above warrants close monitoring today. Please keep up
with the latest from NWS Miami.

.SHORT TERM (Rest of Today and Sunday)...
Southerly winds across the region with more moisture being advected
across the area and increased shower and thunderstorm chances this
afternoon. Both seabreezes developing this afternoon with highest
coverage of convection over northern portions of the region. Main
impacts will be lightning, locally heavy rainfall and a brief gusty
downburst will be possible.

Tropical Depression Claudette continues to move across the southeast
CONUS towards the Carolinas. In its wake a tail of moisture through
North/Central FL and the Gulf of Mexico. A ridge axis will remain
across South Florida with increased moisture across the region due
to a southerly to southeasterly wind flow. This will allow for
diurnally driven showers and thunderstorms once again Monday
afternoon. Greatest coverage will be over the interior lake region
along sea breeze collision.

High temperatures will be in the low to mid 90s, with heat indices
soaring into triple digits today. Overnight lows will be above
normal for the east coast in the upper 70s near 80.

.LONG TERM...

Monday Night through Tuesday Night:

A mid-level ridge will center northeast of the Bahamas as upstream
troughing progresses through the Eastern Seaboard. South Florida
will remain within the western periphery of a surface ridge
branching into the area from the central Atlantic. This pattern will
result in southwest flow aloft and southeast winds through the low
levels. Sea breezes should be the primary initiator for convection
during most of this period with the steering flow suggesting the
best afternoon thunderstorm chances should be across the Lake
Okeechobee and Palm Beach County areas. Some enhancement in coverage
is possible by Tuesday evening around the Lake as low amplitude
perturbations associated with the upper trough approach from the
north. Gusty winds are possible with any taller cores during this
time. Seasonal temperatures should prevail.

Wednesday and Thursday:

The upper trough will gradually depart from the Eastern Seaboard as
mid-level ridging centers to our northeast. Surface high pressure
should build into the western Gulf of Mexico with increasing east to
southeast winds through the low levels. The sea breeze circulation
patterns should remain the primary convection drivers with interior
areas and the Lake region most favored for afternoon thunderstorm
development. Temperatures will remain near seasonal averages.

Friday through Sunday:

A low amplitude trough should progress through the Great Lakes
region as a mid level ridge may evolve over the upper Gulf Coast /
lower Mississippi Valley. Depending upon the pattern evolution this
may set up northeast flow pattern aloft with low-level easterlies
persisting. Owing to pattern uncertainty will defer to the National
Blend of Models for PoPs until details become clearer.

&&

.AVIATION(18Z TAFS)...

Mostly VFR conditions will prevail throughout the period with VCTS
for the east coast terminals. Sub-VFR cigs and vis will be possible
with any storms that move directly over the terminals but those
restrictions will be handled with amendments. Both sea breezes this
afternoon with winds SSE except for KAPF, which is SW. Light winds
overnight tonight. Southeasterly winds once again tomorrow with more
afternoon storms possible towards the end or just beyond this period
but look to favor interior and west coast tomorrow.

&&

.MARINE...

Southerly winds across the region through at least the
early part of the week. Generally benign boating conditions into
next week with only concern being the chance for showers and
thunderstorms. Convection will generate locally brief periods of
gusty winds and rough seas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  90  80  90 /  20  30  20  40
West Kendall     78  91  79  92 /  20  30  20  40
Opa-Locka        79  90  79  91 /  20  30  20  40
Homestead        78  89  79  90 /  10  20  20  40
Fort Lauderdale  80  90  80  90 /  20  30  20  40
N Ft Lauderdale  79  89  79  89 /  20  40  20  40
Pembroke Pines   78  90  78  90 /  20  30  20  40
West Palm Beach  77  89  77  90 /  30  40  20  40
Boca Raton       78  89  78  90 /  20  40  20  40
Naples           78  90  77  90 /  20  40  20  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Tonight/Monday and Aviation/Marine...Kelly
Monday Night through Sunday...SPM

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 20, 2:27 PM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
227 PM EDT Sun Jun 20 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
210630-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
227 PM EDT Sun Jun 20 2021

...ISOLATED STRONG TO PERHAPS SEVERE STORMS POSSIBLE TODAY...
...HEAT INDEX IN TRIPLE DIGITS ACROSS SOUTH FLORIDA...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered thunderstorms are possible today, some of
which could become strong to locally severe, especially across
Broward County, Palm Beach County, and the Lake Okeechobee area.

Tornadoes: Cannot rule out a brief landspout tornado with the
stronger storms that develop this afternoon.

Waterspouts: Waterspouts are possible across the Lake Okeechobee and
Atlantic waters with showers and storms.

Wind: An isolated strong to locally damaging wind gust will be
possible with thunderstorms this afternoon.

Hail: Small hail will be possible with thunderstorms today.

Flooding: Localized flooding from heavy rainfall will be possible
with showers and thunderstorms.

Temperatures: Heat index readings are in the triple digits across
South Florida, with values nearing 105 over portions of the interior.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Shower and thunderstorm chances will increase through the middle of
the week, and locally gusty winds along with isolated flooding will
be possible.

Elevated risk of rip currents is possible along the east coast
beaches later this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Weinman

In the hours before

Special weather statement, Jun 20, 3:27 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
327 PM EDT Sun Jun 20 2021

FLZ070>074-202015-
Inland Broward County FL-Inland Collier County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-
327 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 415 PM EDT...

* At 327 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 9 miles
  northeast of Dade-Collier Training Airport to 10 miles west of
  Miccosukee Resort. Movement was east at 10 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Hialeah, Pembroke Pines, Miramar, Doral, Miami Lakes, Hialeah
  Gardens, Medley, Miccosukee Resort, Pennsuco, Mile Marker 30 On
  Alligator Alley, Intersection Alligator Alley And Miami Canal,
  Intersection Krome And U.S. 27 and West Broward Rec. Area On
  Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2623 8060 2586 8031 2569 8064 2606 8094
TIME...MOT...LOC 1927Z 249DEG 9KT 2599 8084 2582 8064

HVN
Special weather statement, Jun 20, 3:28 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
328 PM EDT Sun Jun 20 2021

FLZ067-068-071-072-168-172-202015-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
328 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 415 PM EDT...

* At 328 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Godfrey Road, or near Coral
  Springs. This storm was nearly stationary.

* Small hail, funnel clouds, and wind gusts up to 50 mph possible
  with this storm.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
  Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
  Wellington, Margate, Lake Worth, Lighthouse Point, Palm Beach,
  Lauderdale-By-The-Sea, Highland Beach, Ocean Ridge, Coconut Creek,
  Oakland Park and North Lauderdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2619 8006 2620 8042 2667 8042 2667 8002
TIME...MOT...LOC 1928Z 209DEG 3KT 2630 8022

Weinman
Special weather statement, Jun 20, 3:45 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
345 PM EDT Sun Jun 20 2021

FLZ071>073-202030-
Inland Broward County FL-Metro Broward County FL-Inland Miami-
Dade County FL-
345 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BROWARD COUNTY
UNTIL 430 PM EDT...

* At 345 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Intersection Krome And U.S. 27,
  or 8 miles west of Pembroke Pines. This storm was nearly
  stationary.

* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
  with this storm.

* Locations impacted include...
  Pembroke Pines, Miramar, Davie, Weston, Cooper City, Intersection
  Krome And U.S. 27, Intersection I-75 And U.S. 27 and Intersection
  I-75 And Griffin Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2590 8049 2602 8061 2617 8043 2603 8028
TIME...MOT...LOC 1945Z 225DEG 2KT 2600 8048

Weinman
Special weather statement, Jun 20, 3:56 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
356 PM EDT Sun Jun 20 2021

FLZ067-071-202015-
Inland Broward County FL-Inland Palm Beach County FL-
356 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTH
CENTRAL PALM BEACH COUNTIES UNTIL 415 PM EDT...

* At 356 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 13 miles north of Intersection I-75
  And U.S. 27, or 13 miles west of Coral Springs. This storm was
  nearly stationary.

* Small hail, funnel clouds, and wind gusts up to 50 mph possible
  with this storm.

* Locations impacted include...
  Intersection Alligator Alley And Miami Canal and Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2610 8065 2627 8083 2653 8042 2635 8027
TIME...MOT...LOC 1956Z 229DEG 4KT 2634 8046

Weinman
Special weather statement, Jun 20, 4:14 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
414 PM EDT Sun Jun 20 2021

FLZ067-068-071-072-172-202115-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
414 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 515 PM EDT...

* At 414 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Godfrey
  Road to 10 miles west of Coral Springs. Movement was southeast at
  10 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise, Boca Raton,
  Deerfield Beach, Tamarac, Margate, Lauderhill, Coconut Creek,
  Oakland Park, North Lauderdale, Lauderdale Lakes, Parkland, Wilton
  Manors, Lazy Lake, Mission Bay, Broadview-Pompano Park, Boca Pointe
  and Boca Del Mar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2615 8010 2617 8034 2631 8044 2630 8047
      2636 8047 2660 8016
TIME...MOT...LOC 2014Z 303DEG 7KT 2628 8021 2632 8042

HVN
Special weather statement, Jun 20, 4:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
417 PM EDT Sun Jun 20 2021

FLZ070-071-073-075-202115-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
417 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES
UNTIL 515 PM EDT...

* At 417 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  northeast of Dade-Collier Training Airport to 7 miles northeast of
  Shark Valley Obs Tower. Movement was east at 5 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Dade-Collier Training Airport, Fortymile Bend, Shark Valley Obs
  Tower, Intersection Krome And Kendall Drive, The Hammocks, Big
  Cypress National Preserve and Kendall West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2614 8072 2584 8056 2570 8043 2555 8071
      2591 8105
TIME...MOT...LOC 2017Z 274DEG 6KT 2593 8081 2573 8069

HVN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:46 PM EDTSpecial Weather StatementMFLBroward44 min
Jun 20, 3:16 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Jun 20, 3:27 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 20, 3:28 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Jun 20, 3:45 PM EDTSpecial Weather StatementMFLBroward45 min
Jun 20, 3:56 PM EDTSpecial Weather StatementMFLBroward19 min
Jun 20, 4:11 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade49 min
Jun 20, 4:14 PM EDTSpecial Weather StatementMFLBroward61 min
Jun 20, 4:20 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach25 min
Jun 20, 4:26 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 20, 4:41 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach49 min
Jun 20, 4:47 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Jun 20, 4:56 PM EDTSpecial Marine WarningMFL66 min
Jun 20, 5:00 PM EDTSpecial Weather StatementMFLBroward30 min
Jun 20, 5:07 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Jun 20, 5:15 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jun 20, 5:15 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jun 20, 5:26 PM EDTSpecial Weather StatementMFLBroward49 min
Jun 20, 5:28 PM EDTSpecial Marine WarningMFL47 min
Jun 20, 5:28 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Jun 20, 5:48 PM EDTSpecial Marine WarningMFL57 min
Jun 20, 5:50 PM EDTSpecial Weather StatementMFLPalm Beach55 min
Jun 20, 5:59 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Jun 20, 6:02 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jun 20, 6:40 PM EDTSpecial Weather StatementMFLHendry50 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.